# SDR ASOA20130504146

- Difficulty date: May 4, 2013
- Submitted: May 4, 2013
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 31,195 hours, 23,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CARGO DOOR FWD LWR INTERNAL CUTOUT CORRODED.   MX PERFORMED REPAIR ON CARGO DOOR CUTOUT FWD SHEAR CLIP AT FRAME 65 IAW EC5320-01494.  FOUND TO BE MAJOR REPAIR IAW EC5320-01494.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
